MathSciNet Relay Station
MathSciNet bibliographic data
MR448027 46A45 (46A15)
Schonefeld, S. A.; Stiles, W. J. On the sequence space $l\sb{(p\sb{n})}$ and $\lambda \sb{(p\sb{n})},$ $0<p\sb{n}\leq 1$. Trans. Amer. Math. Soc. 225 (1977), 243–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement